Pacific Journal of Mathematics

A Bonnesen-style inradius inequality in $3$-space.

J. R. Sangwine-Yager

Article information

Source
Pacific J. Math., Volume 134, Number 1 (1988), 173-178.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689372

Mathematical Reviews number (MathSciNet)
MR953506

Zentralblatt MATH identifier
0658.52005

Subjects
Primary: 52A40: Inequalities and extremum problems

Citation

Sangwine-Yager, J. R. A Bonnesen-style inradius inequality in $3$-space. Pacific J. Math. 134 (1988), no. 1, 173--178. https://projecteuclid.org/euclid.pjm/1102689372


Export citation

References

  • [I] J. Bokowski,Eine verschrfteUngleichung zwischen Volumen, Oberflche und Inkugelradius im Rn, Elem. Math., 28 (1973), 43-44.
  • [2] J. Bokowski and E. Heil, Integral representations of quermassintegrals and Bonnesen-Style inequalities, Arch. Math., to appear.
  • [3] G. Bol, Beweis einer Vermutung von H. Minkowski, Abh. Math. Sem. Univ. Hamburg, 15 (1943), 37-56.
  • [4] V. I. Diskant, A generalization of Bonnesen's inequalities,Soviet Math. Dokl., 14 no. 6 (1973), 1728-1731 (Transl. of Dokl. Akad. Nauk SSSR, 213 (1973), no. 3).
  • [5] H. G. Eggleston, Convexity,Cambridge U. Press, Cambridge, 1969.
  • [6] J. Favard, Sur les corps convexes, J. Math. Pur. Appl., IX. Sen, 12 (1933), 219-282.
  • [7] G.Matheron, Laformule de Steinerpour les rosions,J. Appl. Prob., 15 (1978), 126-135.
  • [8] R. Osserman, Bonnesen-Style isoperimetric inequalities,Amer. Math. Monthly,
  • [9] R. Schneider, On the Aleksandrov-Fenchelinequality, Discrete Geometry and Convexity, NewYork Academy of Sciences, (1985), 132-141.
  • [10] W. Weil, Decomposition of convex bodies,Mathematika, 21 (1974), 19-25.
  • [II] J. M.Wills, Zum Verhaltnis von Volumenzur Oberflche bei konvexen Korpern, Arch. Math., 21 (1970), 557-560.